Estimation of the Order of Dependence in Sequences

Hopkins, Tim and Kollerstrom, J. and Welch, P.H. (1983) Estimation of the Order of Dependence in Sequences. Applied Statistics-Journal of the Royal Statistical Society Series C, 32 (2). pp. 185-196. ISSN 0035-9254. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Systems Architecture Group
Depositing User: Mark Wheadon
Date Deposited: 27 Jul 2009 18:46
Last Modified: 22 Apr 2014 13:21
Resource URI: http://kar.kent.ac.uk/id/eprint/20904 (The current URI for this page, for reference purposes)
  • Depositors only (login required):